Alert archive / North Dakota / Wind Advisories in 2015

Wind Advisory 12, NWS Bismarck, ND

April 15, 201519 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Apr 15, 2015, 3:23 AM CDT for 19 counties in North Dakota. It took effect at Apr 15, 2015, 4:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2015, 3:23 AM CDT (08:23 UTC)
In effect from
Apr 15, 2015, 4:00 AM CDT
Expired
Apr 15, 2015, 7:00 PM CDT
In force
15 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 76 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3724 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WWUS73 KBIS 150823
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
323 AM CDT WED APR 15 2015

...WINDY CENTRAL AND EAST TODAY INTO EARLY THIS EVENING...

.SOUTHERLY WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH OVER CENTRAL
NORTH DAKOTA WILL CONTINUE TO SPREAD INTO THE JAMES RIVER VALLEY
THIS MORNING. THE GUSTY WINDS WILL CONTINUE THROUGH EARLY THIS
AFTERNOON BEFORE SLOWLY DIMINISHING FROM WEST TO EAST AS A COLD
FRONT APPROACHES THE AREA. THE WINDY CONDITIONS WILL MAKE DRIVING
HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES
HAZARDOUS.

NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-160000-
/O.NEW.KBIS.WI.Y.0012.150415T0900Z-150416T0000Z/
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT...
TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...
ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
323 AM CDT WED APR 15 2015 /223 AM MDT WED APR 15 2015/

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

* TIMING...TODAY THROUGH EARLY THIS EVENING.

* WINDS...SOUTHERLY 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON 
  ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

JJS
2 follow-up statements
062 
WWUS73 KBIS 152027
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
327 PM CDT WED APR 15 2015

...WINDY CENTRAL AND EAST TODAY INTO EARLY THIS EVENING...

.SOUTHERLY WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH OVER EAST
CENTRAL NORTH DAKOTA WILL CONTINUE THROUGH EARLY EVENING THEN
DIMINISH BEFORE SUNSET. THE WINDY CONDITIONS WILL MAKE DRIVING
HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON ELEVATED STRUCTURES
HAZARDOUS.

NDZ003-004-011-012-019>022-034-035-042-045-046-152130-
/O.CAN.KBIS.WI.Y.0012.000000T0000Z-150416T0000Z/
RENVILLE-BOTTINEAU-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN-
MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...MINOT...TOWNER...
BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...MANDAN...
BISMARCK...ELGIN...FORT YATES...LINTON
327 PM CDT WED APR 15 2015 /227 PM MDT WED APR 15 2015/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

THE STRONG WINDS HAVE DIMINISHED AND MOVE TO EAST CENTRAL NORTH
DAKOTA. THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

NDZ005-013-023-025-036-037-047-048-050-051-160000-
/O.CON.KBIS.WI.Y.0012.000000T0000Z-150416T0000Z/
ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON...
STEELE...JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES
327 PM CDT WED APR 15 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...SOUTHERLY 20 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES OR WORKING OUTDOORS ON 
  ELEVATED STRUCTURES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND
OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

WAA
002 
WWUS73 KBIS 160004
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
704 PM CDT WED APR 15 2015

...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE...

.STRONG SOUTHERLY WINDS WERE SUBSIDING...AND WILL QUICKLY TAPER
OFF OVER THE NEXT ONE TO TWO HOURS.

NDZ005-013-023-025-036-037-047-048-050-051-160115-
/O.EXP.KBIS.WI.Y.0012.000000T0000Z-150416T0000Z/
ROLETTE-PIERCE-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON...
STEELE...JAMESTOWN...NAPOLEON...EDGELEY...ASHLEY...OAKES
704 PM CDT WED APR 15 2015

...WIND ADVISORY HAS EXPIRED...

STRONG SOUTHERLY WINDS WERE SUBSIDING...AND WILL QUICKLY TAPER
OFF OVER THE NEXT ONE TO TWO HOURS.

$$

HEINERT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Apr 15, 12:44 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Apr 15, 12:44 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1244 AM CDT WED APR 15 2015

.UPDATE...
ISSUED AT 1244 AM CDT WED APR 15 2015

MAIN CONCERN IS INCREASING WINDS THE PAST HOUR OR TWO...LIKELY
ASSOCIATED WITH A STRENGTHENING LOW LEVEL JET. THIS MIXING WILL KEEP
RELATIVE HUMIDITY VALUES IN THE 30 TO 35 PERCENT RANGE TO 40-50
PERCENT TOWARDS DAYBREAK.

UPDATE ISSUED AT 1018 PM CDT TUE APR 14 2015

QUICK UPDATE TO EXPIRE THE RED FLAG WARNING ON TIME AT 03 UTC. THE
REMAINDER OF THE FORECAST FOR THE OVERNIGHT IS ON TRACK AND
BLENDED TO OBSERVED TRENDS THROUGH 03 UTC.

UPDATE ISSUED AT 804 PM CDT TUE APR 14 2015

NO SIGNIFICANT CHANGES WITH THIS FORECAST UPDATE. THE MAIN CONCERN
IS THE INCREASING WIND FIELD IN THE 900-800 MB POST 03 UTC. THE
20-23 UTC ITERATIONS OF RAP SOUNDINGS HAVE CONSISTENTLY SHOWN
50-60KTS IN THE AFOREMENTIONED LAYER ACROSS SOUTH CENTRAL NORTH
DAKOTA WITH ONLY A VERY SHALLOW DECOUPLED LAYER AT THE SURFACE.
SHOULD THE BOUNDARY LAYER REMAIN MIXED TO ALLOW THE TRANSFER OF
THIS HIGHER MOMENTUM AIR TO THE SURFACE...AN EXTENSION OF THE RED
FLAG WARNING MAY BE NEEDED WITH POSSIBLE WIND HEADLINES.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 311 PM CDT TUE APR 14 2015

THE MAIN CONCERNS IN THE SHORT TERM REMAIN FIRE WEATHER (SEE FIRE
WEATHER DISCUSSION BELOW) AND WINDS. GOOD MIXING TODAY HAS HELPED
BOOST TEMPERATURES INTO THE 70S ACROSS MUCH OF WESTERN AND CENTRAL
NORTH DAKOTA. WINDS HAVE ALSO BEEN GUSTY WITH SPEEDS APPROACHING
ADVISORY LEVELS OF 45 MPH IN SOME LOCATIONS. BUFR SOUNDINGS
SUGGEST THE GUSTY WINDS WILL CONTINUE INTO EARLY EVENING BEFORE
DIMINISHING TO SOME EXTENT. CONSIDERED ISSUING A WIND ADVISORY FOR A
FEW HOURS THIS AFTERNOON...BUT DECIDED AGAINST IT FOR NOW SINCE WE
HAVE BEEN ON THE LOWER END OF CRITERIA AND ONLY AT A LIMITED
NUMBER OF REPORTING LOCATIONS.

A COLD FRONT MOVES INTO WESTERN NORTH DAKOTA LATE TONIGHT INTO
WEDNESDAY. THE FRONT IS SLOW TO PROGRESS EAST...AND WINDS ARE
EXPECTED TO AGAIN INCREASE AHEAD OF THE BOUNDARY. WINDS COULD
APPROACH ADVISORY LEVELS TOWARDS THE JAMES RIVER VALLEY ON
WEDNESDAY...BUT AFTER COLLABORATION WITH WFO FGF...HAVE OPTED TO
HOLD OFF ON ANY WIND HEADLINES FOR NOW. TEMPERATURES WILL BE MUCH
COOLER ON WEDNESDAY BEHIND THE FRONT WITH HIGHS IN THE MID TO
UPPER 50S WEST...AND NEAR 70 EAST. A FEW SHOWERS ARE POSSIBLE
ALONG AND BEHIND THE FRONT...WITH THE HIGHER CHANCES ACROSS THE
SOUTHWEST PART OF THE STATE.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 311 PM CDT TUE APR 14 2015

OVERALL PATTERN IS POINTING TOWARD A GRADUAL COOLING TREND AS WE
MIGRATE DEEPER INTO THE LONG TERM PERIOD. SOME PROSPECTS OF LIGHT
PRECIPITATION OCCUR WEDNESDAY NIGHT...WITH PERHAPS A MORE PRONOUNCED
AREA COMING THROUGH SATURDAY NIGHT THROUGH SUNDAY. USED A BLEND OF
THE NAM/SREF/ECMWF. THE GFS WAS OUSTED AS AN OUTLIER EARLY IN THE
EXTENDED AS IT TRIED TO DEVELOP A CLOSED 700MB-500MB CLOSED LOW OVER
WESTERN SOUTH DAKOTA WEDNESDAY NIGHT. FIRE WEATHER CONCERNS SHOULD
BE ON THE DECREASE AFTER SATURDAY.

WEDNESDAY NIGHT INTO SATURDAY...A SHORTWAVE TROUGH IN THE NORTHERN
STREAM EASES INTO THE JAMES RIVER VALLEY BY 12Z THURSDAY. HAVE A CHC
OF SHOWERS SLIDING ACROSS WESTERN INTO CENTRAL NORTH DAKOTA
WEDNESDAY NIGHT...EXTENDING THROUGH 18Z THURSDAY INTO THE JAMES
RIVER VALLEY. THEREAFTER...NORTHWEST FLOW THURSDAY AFTERNOON WILL
GIVE WAY TO BROAD RIDGING FRIDAY THROUGH SATURDAY MORNING. LIGHT
WINDS THURSDAY WITH NO FIRE WEATHER ISSUES EXPECTED. A WEAK COLD
FRONT WILL SLIDE THROUGH THURSDAY NIGHT WITH BREEZY NORTHWEST WINDS
SLATED FOR FRIDAY. THE STRONGEST WINDS ARE FORECAST IN THE JAMES
RIVER VALLEY BETWEEN 20 AND 35 MPH...ALONG WITH MINIMUM RELATIVE
HUMIDITIES AROUND 25 PERCENT. WILL NEED TO MONITOR THIS AREA CLOSELY
FOR THE POSSIBILITY OF FIRE WEATHER HEADLINES. FOR SATURDAY...
SOUTHERLY WINDS OF 15 TO 25 MPH WILL COMBINE WITH MINIMUM RELATIVE
HUMIDITIES OF 25 TO 30 PERCENT ACROSS MOST OF WESTERN AND SOUTHERN
NORTH DAKOTA. A MARGINAL CASE FOR FIRE WEATHER HEADLINES AND WILL
CONTINUE TO MONITOR.

SATURDAY NIGHT THROUGH TUESDAY...A STRONGER COLD FRONT MOVES THROUGH
SATURDAY NIGHT WITH A CHANCE OF SHOWERS DEVELOPING WEST MOVING INTO
CENTRAL NORTH DAKOTA. THE ECMWF DOES SHOW SOME BRIEF LINKAGE OF
SOUTHERN STREAM MOISTURE AHEAD OF THE FRONT SATURDAY NIGHT BEING
SCOOPED UP INTO CENTRAL NORTH DAKOTA PRIOR TO FRONTAL PASSAGE.
OTHERWISE EXPECT A CHANCE OF SHOWERS CONTINUING INTO SUNDAY. COOLER
TEMPERATURES ALONG WITH SLIGHT CHANCES FOR SHOWERS WILL  FOLLOW
SUNDAY THROUGH TUESDAY WITH AFTERNOON HIGHS IN THE 50S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1244 AM CDT WED APR 15 2015

THE MAIN FORECAST CONCERN WILL BE GUSTY SOUTHEAST WINDS AHEAD OF AN
APPROACHING COLD FRONT. GUSTS WILL RANGE FROM 25-35 KNOTS AT
KDIK/KBIS/KMOT...WITH KJMS INCREASING TO 25-35 KNOTS DURING THE
EARLY MORNING. KISN IS NEAR A LOW PRESSURE TROUGH AND WINDS THERE
EXPECTED TO BE SOUTHEAST AT AROUND 10-15 KNOTS. ADDED A WIND SHEAR
COMPONENT WITH A 50 KNOT WIND AROUND 1400-2000FEET. THE SLOW MOVING
COLD FRONT SHOULD MOVE THROUGH KISN BY AROUND 16Z...AND AT KDIK
AROUND 18Z-20Z. THE STRONGEST WINDS AFTER 12Z SHOULD BE AT KJMS WITH
STRONGEST WINDS FROM 15Z-24Z. VFR CONDITIONS WILL PREVAIL THROUGHOUT
THE PERIOD WITH SOME MID TO HIGH CLOUDS ENCROACHING FROM MONTANA.

&&

.FIRE WEATHER...
ISSUED AT 1018 P CDT TUE APR 14 2015

ANOTHER CRITICAL FIRE WEATHER DAY IS POSSIBLE WEDNESDAY AHEAD OF A
COLD FRONT MOVING ACROSS NORTH DAKOTA. RELATIVE HUMIDITY VALUES
SHOULD NOT BE AS LOW AS TODAY (TUESDAY)...BUT STRONG SOUTH WINDS
WILL AGAIN BE A CONCERN. WILL MAINTAIN THE FIRE WEATHER WATCH FROM
BOTTINEAU COUNTY...SOUTH THROUGH EMMONS COUNTY...AND EAST TO OUR
BORDER WITH WFO FGF FOR WEDNESDAY AFTERNOON AND EVENING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
NDZ004-005-012-013-022-023-025-035>037-046>048-050-051.

&&

UPDATE...JV
SHORT TERM...CK
LONG TERM...KS
AVIATION...JV
FIRE WEATHER...AYD
Hazardous weather outlook, Apr 14, 10:04 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1004 PM CDT TUE APR 14 2015

NDZ001>003-009>011-017>021-031>034-040>045-160315-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
1004 PM CDT TUE APR 14 2015 /904 PM MDT TUE APR 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FOR FRIDAY...NORTHWEST WINDS 15 TO 30 MPH AND MINIMUM RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT MAY WARRANT FIRE WEATHER HEADLINES
FOR WESTERN AND SOUTHERN NORTH DAKOTA.

FOR SATURDAY...SOUTHERLY WINDS 15 TO 25 MPH AND MINIMUM RELATIVE
HUMIDITIES OF 25 TO 30 PERCENT WILL BE MONITORED FOR POSSIBLE
FIRE WEATHER HEADLINES ACROSS WESTERN AND SOUTHERN NORTH DAKOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-160315-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-BURLEIGH-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
1004 PM CDT TUE APR 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FIRE WEATHER WATCH FOR MUCH OF CENTRAL NORTH DAKOTA WEDNESDAY INTO
WEDNESDAY EVENING. SEE WWW.WEATHER.GOV/BIS FOR DETAILS.

FOR FRIDAY...NORTHWEST WINDS 15 TO 30 MPH AND MINIMUM RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT MAY WARRANT FIRE WEATHER HEADLINES
FOR WESTERN AND SOUTHERN NORTH DAKOTA.

FOR SATURDAY...SOUTHERLY WINDS 15 TO 25 MPH AND MINIMUM RELATIVE
HUMIDITIES OF 25 TO 30 PERCENT WILL BE MONITORED FOR POSSIBLE
FIRE WEATHER HEADLINES ACROSS PORTIONS OF WESTERN AND SOUTHERN
NORTH DAKOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND
AT WEATHER.GOV/BIS.

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:47 AM CDTRed Flag WarningBISBottineau, Burleigh, Dickey, Emmons, Foster, Grant and 17 more16 hr

Nearby

Wind Advisories in North Dakota, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.